Continuity issues of the implicational interpretation of fuzzy rules

Autoren M. Stepnicka
Ulrich Bodenhofer
M. Dankova
V. Novak
Titel Continuity issues of the implicational interpretation of fuzzy rules
Typ Artikel
Journal Fuzzy Sets and Systems
Nummer 14
Band 161
Abteilung KVS
Monat March
Jahr 2010
Seiten 1959-1972
SCCH ID# 1018
Abstract

The implicationalinterpretationoffuzzyruleshasreceivedlittleattentioninreal-worldapplicationssofar.Thisislargelydueto the factthatensuringcontinuityoftheresultingfunctionisnotastraightforwardtask.Thispapertargetsthissubject.Departingfrom consistent linguisticdescriptions/rulebases,weintroducesufficientconditionsforthecontinuityoftheimplicationalinterpretation with meanofmaximumdefuzzification.Wedemonstratethatcontinuitycanbeachievedunderpracticallyfeasibleconditions, regardlessofthedimensionalityoftheinput. © 2010ElsevierB.V.Allrightsreserved.